# SDR SIMA2018008023007

- Difficulty date: July 30, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,713 hours, 27,118 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP LIGHTING IN FRONT OF LAV HAS BROKEN WIRE. REMOVED AND REPLACED EMERGENCY FLOOR STRIP LIGHTING IN FRONT OF LAV IAW AMM 33-50-08. OPS CHECK GOOD.
